# SDR FDEA201203160972

- Difficulty date: March 16, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 64,304 hours, 13,588 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A5A7114521
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE CENTER CARGO COMPARTMENT APPROX BETWEEN STA 5-113 TO 1541 RT LONGERON 39 FOUND CRACKED.   RT R & R WITH NEW FABRICATED LONGERON SPLICE IAW DWG A5A7114, REV J AND INSTALLED IAW SRM 51-33-01, REV 48.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
